On quotient groups of finite groups.

Richard Brauer

Mathematische Zeitschrift (1964)

  • Volume: 83, page 72-84
  • ISSN: 0025-5874; 1432-1823

How to cite


Brauer, Richard. "On quotient groups of finite groups.." Mathematische Zeitschrift 83 (1964): 72-84. <http://eudml.org/doc/170216>.

author = {Brauer, Richard},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {72-84},
title = {On quotient groups of finite groups.},
url = {http://eudml.org/doc/170216},
volume = {83},
year = {1964},

AU - Brauer, Richard
TI - On quotient groups of finite groups.
JO - Mathematische Zeitschrift
PY - 1964
VL - 83
SP - 72
EP - 84
KW - group theory
UR - http://eudml.org/doc/170216
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.